Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




9 Publications

2020 | Journal Article | IST-REx-ID: 7489 | OA
Fischer, Julian L., and Sebastian Hensel. “Weak–Strong Uniqueness for the Navier–Stokes Equation for Two Fluids with Surface Tension.” Archive for Rational Mechanics and Analysis, Springer Nature, 2020, doi:10.1007/s00205-019-01486-2.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7637 | OA
Cornalba, Federico, et al. “From Weakly Interacting Particles to a Regularised Dean-Kawasaki Model.” Nonlinearity, vol. 33, no. 2, IOP Publishing, 2020, pp. 864–91, doi:10.1088/1361-6544/ab5174.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7866 | OA
Fellner, Klemens, and Michael Kniely. “Uniform Convergence to Equilibrium for a Family of Drift–Diffusion Models with Trap-Assisted Recombination and the Limiting Shockley–Read–Hall Model.” Journal of Elliptic and Parabolic Equations, Springer Nature, 2020, doi:10.1007/s41808-020-00068-8.
View | DOI | Download Published Version (ext.)
 
2019 | Journal Article | IST-REx-ID: 6617 | OA
Fischer, Julian L. “The Choice of Representative Volumes in the Approximation of Effective Properties of Random Materials.” Archive for Rational Mechanics and Analysis, vol. 234, no. 2, Springer, 2019, pp. 635–726, doi:10.1007/s00205-019-01400-w.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6762 | OA
Friesecke, Gero, and Michael Kniely. “New Optimal Control Problems in Density Functional Theory Motivated by Photovoltaics.” Multiscale Modeling and Simulation, vol. 17, no. 3, SIAM, 2019, pp. 926–47, doi:10.1137/18M1207272.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 151 | OA
Fischer, Julian L., and Olivier Kneuss. “Bi-Sobolev Solutions to the Prescribed Jacobian Inequality in the Plane with L p Data and Applications to Nonlinear Elasticity.” Journal of Differential Equations, vol. 266, no. 1, Elsevier, 2019, pp. 257–311, doi:10.1016/j.jde.2018.07.045.
View | DOI | Download Preprint (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 606 | OA
Duerinckx, Mitia, and Julian L. Fischer. “Well-Posedness for Mean-Field Evolutions Arising in Superconductivity.” Annales de l’Institut Henri Poincare (C) Non Linear Analysis, vol. 35, no. 5, Elsevier, 2018, pp. 1267–319, doi:10.1016/j.anihpc.2017.11.004.
View | DOI | Download Submitted Version (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 404 | OA
Fischer, Julian L., and Günther Grün. “Existence of Positive Solutions to Stochastic Thin-Film Equations.” SIAM Journal on Mathematical Analysis, vol. 50, no. 1, Society for Industrial and Applied Mathematics , 2018, pp. 411–55, doi:10.1137/16M1098796.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 712 | OA
Fischer, Julian L. “Weak–Strong Uniqueness of Solutions to Entropy Dissipating Reaction–Diffusion Equations.” Nonlinear Analysis: Theory, Methods and Applications, vol. 159, Elsevier, 2017, pp. 181–207, doi:10.1016/j.na.2017.03.001.
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed